i want to know that is my gf pregnant or it is a side effect of i-pill ?
me and gf had an unprotected sex before one week she took an i-pill after 2 hours but now after one week she got an stomach pain and aslo an irritation at vaginal area. is it a side effect of i-pill or she got pregnant pls suggest me? i m toally tensed !
I don't think she is preganant going by the signs that you describe. However, she may have some form of infection that needs to be looked at by a doctor. It would be better to have protected sex whenever possible, as it saves on the stress of worrying about what could happen and it also protects you both from infection. Good luck
It could be that she has yeast infection - the irritation part; or something else related to sexual activity or vaginal area, and the stomach problem because of stress or in connection with some food, or it could the pill side effect, those pills aren't vitamins, you know.
Try using a pregnancy test from a drug store or go to a clinic, even a free one. They should help. Don't panic, just do check and follow the instructions.
those could be signs of infection... She could be pregnant, but the signs you describe does not point to a pregnancy. She needs to go and see her doctor, the pain in her abdomen could point that there is some kind of infection related to genitals. Don't worry, everything will be ok, just take her to doctor.
I hope that helped
These are common side effects of I pill. Pain will most probably be followed by bleeding.
I-pill mess up hormonal levels for many months. Condoms are much better choice, they do not have side-effects.
by hawaiiangirl5 years ago
If you took a medication that had a side effect, would you continue to take it after the first day?
by lisatin6 years ago
My breasts are very sore, could this be a side effect of not smoking
by mjhmorris7 years ago
I always was a slender person and exercise and never used junk foods. I an in my seventies and have a Heart problem now that they can't explain why. I have a weak Heart. So I take a lot of medicine now and...
by ChristineVianello4 years ago
Does anyone know a diet pill with no side effects that effect the heart?Exercise and trying a good diet is what I have been doing. I have gained 30 pounds that I need to loose before my wedding in October! Is there any...
by m.l.prajapati518 years ago
i am a mental pesent but all medicine creat side effect like seeing grains in eyes what will be...when side effect ceme i am becom med to releas this side effect i am went to sleep& consentreting my mind to any...
by Working Mum6 years ago
Can the side effect of minor surgery cause sneezing symptom? How to cure sneezing cause by allergy?I keep having sneezing symptom after a minor surgery 2 months ago. Could it due to the side effect from the...
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.